# SDR 06FDEA0415

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs500,Str23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 500 BETWEEN STR 23R AND STR 24R IN THE FWD CARGO COMPARTMENT.  DENTS IN FRAME AT BS 500 BETWEEN STR 23R & 24R IN FLANGE & RADIUS FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED AREA FABRICATED REPAIR PARTS, ALODINED & PRIMED ALL WORK DONE IAW SRM 53-10-1, 51-40-3, 51-10-2.
